# SDR MALA010679

- Difficulty date: September 8, 2001
- Submitted: September 19, 2001
- Operation: Air carrier
- Aircraft: N450XJ
- Make and model: Saab 340B
- Aircraft serial: 340B450
- System (JASC): 2150 · Cabin Cooling System
- Part: Motor
- Condition: Failed
- Location: A/C Bay
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFTER DEPLANING FLIGHT 3180 GROUND OPS HOOKED UP EXTERNAL POWER. SHORTLY AFTER, VISIBLE SMOKE WAS SMELLED IN CABIN. MAINTENANCE VISUALLY INSPECTED CABIN AREA, FOUND SIDEWALL LIGHTS AT ROW 1-5 AND OVERHEAD LIGHTS AT ROWS 9A AND 10, SUSPECT BAD LIGHT SOCKET AND/OR BALLAST. DEFERRED ALL SIDEWALL LIGHTS AS A PRECAUTIONARY MEASURE DUE TO SMOKE IN CABIN SMELL.  MAINTENANCE RESET BREAKERS, RELAMPED LIGHTS. MAINTENANCE PERFORMED FURTHER INVESTIGATION AND TROUBLESHOOTING FOUND SUPPLEMENTAL A/C MOTOR BURNED AND MELTED. MAINTENANCE REPLACED MOTOR.
